# SDR AALA202301109754

- Difficulty date: December 28, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 62,159 hours, 25,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: 140A98724
- Condition: Elongated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED FASTENER HOLES IN MAIN CABIN FLOOR SUPPORT LOCATED AT BS 967 AND RBL 16. REPLACED FLOOR SUPPORT PER SRM 51-40-05  AND DWG 140A9870.
